Stochastic evolution equations

N. V. Krylov, B. L. Rozovskii

Research output: Contribution to journalArticlepeer-review

215 Scopus citations


The theory of strong solutions of Ito equations in Banach spaces is expounded. The results of this theory are applied to the investigation of strongly parabolic Ito partial differential equations.

Original languageEnglish (US)
Pages (from-to)1233-1277
Number of pages45
JournalJournal of Soviet Mathematics
Issue number4
StatePublished - Jul 1981


Dive into the research topics of 'Stochastic evolution equations'. Together they form a unique fingerprint.

Cite this